We heard you! Deals on food are back! Use Code BBCFOOD & Get Flat 15 % Off
Q:

This is my 6 mnth after delivery. in the last month periods with heavy bleeding due to hormone change by using ipills, and i was very tired.my doctor gave me some tablets. bt am nt periods in this month.. plz ans me y? there is  any prb



Sheeba Vijesh

hi dear anonymous, initial periods are irregular... nothing to worry... but please do not use ipill and other such oral contraceptives... rather use some other methods... take care dear... if you are concerned do talk to your gynec...

Sonam patel

some pills cause irregularities.. but tok to your gyanec before taking any pill..

Sonali Shivlani

Using the emergency contraceptive or morning after pill can cause various complications and should not be taken without medical supervision. Irregular periods and heavy bleeding is one of the side effects expected. It is best to discuss contraception with your doctor and follow a safe option.

Get the BabyChakra app
Ask an expert or a peer mom and find nearby childcare services on the go!
Phone
Scan QR Code
to open in App
Image http://app.babychakra.com/question/5889